# SDR SWIA201435925

- Difficulty date: January 2, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 30,908 hours, 42,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT MOST CEILING EMERGENCY LIGHT IS BURNED OUT.  FLT 5437 RELAMPED.
